MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 68-180
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 03/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported left side "deflation and capsular contracture (baker grade iii)." the device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation, and capsular contracture baker grade iii.
 
Additional Manufacturer Narrative
Device evaluation: "visual analysis of the returned device identified opening on anterior and crease flat.".
 
Event or Problem Description
Healthcare professional reported "deflation and capsular contracture (baker grade iii)" against left device.Healthcare professional reported left to be "intact".The device has been explanted.
 
Additional Manufacturer Narrative
Additional lab analysis is submitted in this medwatch all the lab codes have been sent previously.Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe as it is a medical event not related to the device.Additional observations: one opening observed on anterior side assessed as surgical damage.Creases were observed.No further actions are required as the device was implanted.
 
Event or Problem Description
Healthcare professional reported left side "deflation and capsular contracture (baker grade iii)" against left device.Healthcare professional later reported left to be "intact".The device has been explanted.

Brand Name
STYLE 68 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key14141974
Report Number9617229-2022-05710
Device Sequence Number6371942
Product Code FWM
UDI-Device Identifier10888628000179
UDI-Public10888628000179
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/11/2024
Device Model Number68-180
Device Catalogue Number68-180
Device Lot Number3483775
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2022
Supplement Date Received by Manufacturer07/04/2022
03/17/2023
Initial Report FDA Received Date04/19/2022
Supplement Report FDA Received Date08/03/2022
04/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale